# SDR UALA2013060703985

- Difficulty date: June 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 72,217 hours, 10,117 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clamp
- Part number: BACC10GU103
- Condition: Deteriorated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN AIR MODULATING VALVE HARNESS HAS SIX DETERIORATED CLAMP CUSHIONS.    REPLACED SIX CLAMPS.
